# SDR UALA2011102505791

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 44,411 hours, 17,551 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED F/O O2 OXYGEN MASK STOWAGE BOX PER AMM.
